# SDR AALA20110604DFW01

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 60,333 hours, 31,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  QRH PROCEDURE ACCOMPLISHED AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT COUPLINGS LEAKING BETWEEN FLOW CONTROL VALVE AND PRIMARY HEAT EXCHANGER ON BOTH PACKS.  REPLACED SEALS IN BOTH COUPLINGS.  SYSTEM GROUND CHECK NORMAL OPERATION.
